# SDR 1386111405

- Difficulty date: November 14, 2005
- Submitted: November 17, 2005
- Operation: Air carrier
- Aircraft: N486QS
- Make and model: Gulstm GIV
- Aircraft serial: 1386
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 1159SCC21115
- Part serial: 0068
- Condition: Inoperative
- Location: Te Flaps
- Part time: 1,243 hours, 633 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FLAPS WOULD NOT RETRACT PAST 10 DEGREES.
